Semigroups with exactly three regular ...-classes.
Semigroup forum, Tome 17 (1979), pp. 279-281
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroup of continuous selfmaps, green's relations, Peano continua, triod, simple closed curve, locally connected compact metric space, regular delta-classes
@article{SF_1979__17_134323,
author = {S. Subbiah and K. jr. Magill},
title = {Semigroups with exactly three regular ...-classes.},
journal = {Semigroup forum},
pages = {279--281},
year = {1979},
volume = {17},
zbl = {0408.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1979__17_134323/}
}
S. Subbiah; K. jr. Magill. Semigroups with exactly three regular ...-classes.. Semigroup forum, Tome 17 (1979), pp. 279-281. http://geodesic.mathdoc.fr/item/SF_1979__17_134323/